# SDR CALA2025051504686

- Difficulty date: May 14, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N36280
- Make and model: Boeing 737824
- Aircraft serial: 31598
- Aircraft time: 62,152 hours, 22,863 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L GIRT BAR NEEDS INSPECTION.FA REPORTS END IS LOOSE L1 DOOR SLIDE GIRT BAR RELEASE STOP COLLAR HALVES SPLIT. INSTALLED NEW GIRT BAR RELEASE STOP ASSEMBLY IAW AMM 25-66-01-400-803.
